MAUDE Adverse Event Report: ABBOTT IRELAND ARCHITECT AUSAB; ANTI-HBS

ABBOTT IRELAND ARCHITECT AUSAB; ANTI-HBS
Catalog Number 01L82-37
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Patient identifier: complete entry is (b)(6).No further patient information was provided.
 
Event or Problem Description
The customer reported erratic and falsely elevated architect ausab results.Sample id (b)(6) which generated multiple negative results (6.97, 3.65, 3.55 and 3.98 miu/ml) and one reactive result of 69.19 miu/ml).No specific patient information was provided.No adverse impact to patient management was reported.
 
Additional Manufacturer Narrative
Review of complaint activity did not identify any adverse or non-statistical trends for the architect ausab assay.Normal complaint activity was identified for llikely cause lot 87205fn00.Historical testing which was performed for between assay reagent cross-contamination for the ausab assay was reviewed.The susceptibility study was performed to evaluated architect ausab susceptibility to reagent contamination from other assays including hbsag.The study met the run evaluation criteria.Therefore, it was determined that bias caused by potential reagent cross-contamination will unlikely impact assay results.A second cross contamination study was reviewed which used the ausab and hbsag assays.All acceptance criteria were met and the customers observation was not repeated in house.Manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.Additionally, labeling was reviewed and sufficiently addresses the customer' issue.No systemic issue or deficiency of the architect ausab assay was identified.Also refer to manufacturer report number 1628664-2018-01964 for the device evaluation of the architect i2000sr analyzer.

Brand Name
ARCHITECT AUSAB
Common Device Name
ANTI-HBS
Manufacturer (Section D)
ABBOTT IRELAND
diagnostics division
finisklin business park
sligo NA
EI  NA
MDR Report Key7929600
Report Number3008344661-2018-00082
Device Sequence Number13789820
Product Code LOM
UDI-Device Identifier00380740115371
UDI-Public00380740115371
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P050051
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/09/2019
Device Catalogue Number01L82-37
Device Lot Number87205FN00
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/22/2018
Supplement Date Received by Manufacturer11/14/2018
Initial Report FDA Received Date10/03/2018
Supplement Report FDA Received Date12/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER,; ARCHITECT I2000SR ANALYZER,; LIST 03M74-02, SERIAL (B)(4) ; LIST 03M74-02, SERIAL (B)(4) ; ARCHITECT I2000SR ANALYZER,; LIST 03M74-02, SERIAL (B)(4)